Home/Store/OTC Medicine/Allergy Medicine
Kirkland Allergy medicine, 25 mg Diphenhydramine HCL, 600 count
+2

Kirkland Allergy medicine, 25 mg Diphenhydramine HCL, 600 count

AU$41.00
Sold out
Price incl. GST (10%) AU$3.73
Antihistamine Allergy Medicine Tablets Pills - compare to Benadryl Allergy main ingredient Diphenhydramine
Sold out
Save this product for later

Kirkland Allergy medicine, 25 mg Diphenhydramine HCL, 600 count

Product Details
Brand: Members Mark

Allergy Medicine Tablets active ingredient is Diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing, runny nose, itchy throat, watery eyes and other allergy symptoms in adults and children 12 years and older.

Benefits: antihistamines temporarily reduce the effects of the natural chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies – they help relieve allergy symptoms. These tablets are an essential to have on hand for family members that experience seasonal allergies. Provide yourself with the comfort you deserve so you can get back to doing what you love most with our Member's Mark Aller-Ben Tablets (that are Gluten free).

Directions/Dosage:

  • Take every 4 to 6 hours or as directed by a doctor
  • Do not take more than 6 times in 24 hours!
  • Adults and children 12 years and over - 1 to 2 tablets
  • Children 6 to under 12 years - 1 tablet
  • Children under 6 years - Do not use

Diphenhydramine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • dry mouth, nose, and throat
  • drowsiness, dizziness or nausea
  • vomiting or loss of appetite
  • constipation
  • increased chest congestion
  • headache
  • muscle weakness
  • excitement (especially in children) or nervousness

For more details refer: https://medlineplus.gov/druginfo/meds/a682539.html

Show More
You May Also Like
Chlorpheniramine Maleate 4mg Chlor-Trimeton 1000 ct Antihistamine Allergy
Chlorpheniramine Maleate 4mg Chlor-Trimeton 1000 ct Antihistamine Allergy
Chlorpheniramine Maleate 4mg Chlor-Trimeton 1000 ct Antihistamine Allergy
AU$48.00
Sold out
HealthA2Z®️Soft gels Diphenhydramine HCl 50 mg  Sleep Aid 100 soft capgels
HealthA2Z®️Soft gels Diphenhydramine HCl 50 mg Sleep Aid 100 soft capgels
HealthA2Z®️Soft gels Diphenhydramine HCl 50 mg Sleep Aid 100 soft capgels
Diphenhydramine HCl 50mg softgels
AU$25.00
HealthA2Z Sleep Aid, 250 Soft gels Diphenhydramine HCl 50 mg
HealthA2Z Sleep Aid, 250 Soft gels Diphenhydramine HCl 50 mg
HealthA2Z Sleep Aid, 250 Soft gels Diphenhydramine HCl 50 mg
Diphenhydramine HCl 50mg compare to UNISOM active ingredient
AU$55.00
HealthA2Z Sleep Aid, Diphenhydramine 25mg 200 tablets
HealthA2Z Sleep Aid, Diphenhydramine 25mg 200 tablets
HealthA2Z Sleep Aid, Diphenhydramine 25mg 200 tablets
AU$29.00
Kirkland Signature Nighttime Sleep Aid, 96 Tablets
Kirkland Signature Nighttime Sleep Aid, 96 Tablets
Kirkland Signature Nighttime Sleep Aid, 96 Tablets
Doxylamine Succinate 25mg
AU$19.95
Afrin No Drip Severe Congestion Max Strength 12hrs NASAL ALLERGY RELIEF Spray
Afrin No Drip Severe Congestion Max Strength 12hrs NASAL ALLERGY RELIEF Spray
Afrin No Drip Severe Congestion Max Strength 12hrs NASAL ALLERGY RELIEF Spray
AU$26.50
  • My Account
  • Track Orders
  • Favorites
  • Shopping Bag
Display prices in:AUD
Skip to main content
WorryLessDeals
Store
Useful Info
Return & Refunds
Contact Us
Menu
WorryLessDeals
Report abuse
Made with Ecwid by Lightspeed